# SDR FDEA201105141841

- Difficulty date: May 14, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 43,363 hours, 14,256 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5398009321590
- Part serial: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT PRESSURE BULKHEAD FORWARD FACE AT RIGHT HAND STGR 31 FOUND STRINGER END TOP SURFACE WITH CORROSION FUSELAGE AFT PRESSURE BULKHEAD FORWARD FACE AT RIGHT HAND STGR 31 STRINGER   END CORRODED PART REMOVED AND REPALCED PER A310-300 SRM 51-40-21 AND SRM 51-72-  10 REV 79.  REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100 REV 112
